MAUDE Adverse Event Report: EXACTECH, INC. ALTEON; ALTEON HA S NOCLR STD SZ 5

EXACTECH, INC. ALTEON; ALTEON HA S NOCLR STD SZ 5
Model Number 190-20-05
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: (cn: 170-36-00, sn: (b)(4)) - biolox delta femoral head 36mm od, +0mm, (cn: 01-030-01-0450, sn: (b)(4)) - alt cup clstr g4 sz 50, (cn: 180-65-25, sn: (b)(4)) - alteon 6.5mm screw, 25mm, (cn: 180-65-30, sn: (b)(4)) - alteon 6.5mm screw, 30mm, (cn: 01-030-40-0436, sn: (b)(4)) - alt xle lnr ntrl g4 36.
 
Event or Problem Description
As reported, a right primary anterior total hip was performed on a (b)(6) female patient.Approximately 11 days postop, during physical therapy, the patient experienced sharp pain and was admitted to the hospital, the stem has subsided, and the femur possibly has fractured.Revision of the femur is scheduled for next week.No further information has been received at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported was most likely the result of a bone fracture which subsequently led to subsidence of the femoral component.The bone fracture may have been secondary to poor bone quality, an intra-operative fracture that went unnoticed, or a combination of the two, but cannot be conclusively determined from the information provided.The components were only implanted for 11 days before the stem subsided and patient was subsequently revised.(d11) concomitant device: (cn: 170-36-00, sn: (b)(6) - biolox delta femoral head 36mm od, +0mm (cn: 01-030-01-0450, sn: (b)(6) - alt cup clstr g4 sz 50 (cn: 180-65-25, sn: (b)(6) - alteon 6.5mm screw, 25mm (cn: 180-65-30, sn: (b)(6) - alteon 6.5mm screw, 30mm (cn: 01-030-40-0436, sn: (b)(6) - alt xle lnr ntrl g4 36 no information provided in the following section(s): a4 a5, b6 the following section(s) have additional info; g4, g5, g7, h1, h2, h3, and h7.

Brand Name
ALTEON
Common Device Name
ALTEON HA S NOCLR STD SZ 5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10131330
Report Number1038671-2020-00299
Device Sequence Number3407123
Product Code MEH
UDI-Device Identifier10885862321824
UDI-Public10885862321824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Model Number190-20-05
Device Catalogue Number190-20-05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age68 YR